# SDR CA090722004

- Difficulty date: July 8, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter Housing
- Condition: Fractured
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RUNS AFTER 3 HRS, CSD OIL LEVEL LIGHT ILLUMINATED. ENG WAS SHUTDOWN.  AFTER EXITING THE ACFT, IT WAS FOUND THAT FILTER BOWL HAD COMPLETELY FRACTURED FROM THE FILTER HSG AND ALL OIL WAS LOST.  AFTER FURTHER INVESTIGATION, IT WAS FOUND THAT IT HAD BEEN PROPERLY INSTALLED AND TO THE PROPER TQ WAS APPLIED TO THE FILTER BOWL.  DO NOT LOOK AFTER THIS ACFT ON A REGULAR BASIS SO NOBODY WOULD KNOW WHAT TQ IS APPLIED IN THE PAST.
